Blah, Blah, Blah…

I want to write a happy blog today. But I can barely see the letters I’m writing. It’s much too bright. I can pick out the shapes of the letters so I know they are correct. But to actually see them clearly would be fab.

I ran an errand earlier. To the bank and then Target. I noticed I could barely read the street signs. Then when I saw the speed limit sign, I became quite unnerved.

Why? You ask.  Because this is basically what I saw:

Looking directly at the words, I could not see the SP and the LI at all but could make out the EED and the MIT part of the words. The number was there, but blurry.

Than I got a call from my insurance company. Good news is, my Copaxone is covered. Bad news is, only 75%. Badder news, they only cover 30 days at a time.  Badderer news, that means my portion of the payment is a whopping $647 and change for a 30-day supply. Which makes it almost $8,000 a year. Which is way more than I can afford. Period.

Sooooo…

Blah.

Blah. Blah. Dippity-freakin-do. Blah.

So to recap my day so far:

  1. I still can’t see. Probably should not be driving. Blah.
  2. My medicine is too expensive. I don’t know what I’m going to do. BLAH.

I hate this stupid disease. I wish it would just go away.

Blah.

Advertisements
This entry was posted in Multiple Sclerosis. Bookmark the permalink.

4 Responses to Blah, Blah, Blah…

  1. Carol Selby says:

    The cost of the medicine is practically the cost of a rent payment for an apartment. That’s outrageous. We gotta do some praying.

  2. jhintze says:

    Are there any homeopathic or herbal type things that can help at all? Is this a flare up that will eventually run its course or is it potentially more permanent than that? Will taking a 3o or 60 day supply of that stuff help after the 60 days or is it something that you really need to be on long term? Sorry for all the questions. I’ve educated myself a little on MS since I know that you have it, but I’m still quite in the dark about it. I hate that you’re going through this. It is very Blah indeed!

    • finneyfer says:

      Great questions, Jenny! Let me try to answer them for you.

      Are there any homeopathic or herbal type things that can help at all? Probably, but I wouldn’t even begin to know where to look.

      Is this a flare up that will eventually run its course or is it potentially more permanent than that? I don’t know. My hope is that it will run its course and just go away like everything else. Hopefully it won’t cause permanent vision loss one day.

      Will taking a 3o or 60 day supply of that stuff help after the 60 days or is it something that you really need to be on long term? That stuff, the Copaxone, is a maintenance drug. It targets the disease itself so it’s something I have to take every day forever. Or until something else comes out that is better or if it stops working and my disease progresses beyond what it can do. It’s called a “disease modifying drug”. It doesn’t target the symptoms of a flare up. It tries to prevent them in the first place.

      And I just wrote the following to my neurologist because I felt the need to clarify. “I think it’s not completely accurate to say I can’t see. I can see. I just can’t see very clearly. It’s like everything is overexposed. Like there’s too much light coming in. And it’s annoying.” I can see. I just can’t bring things into focus very well. I figure you might be able to understand that, since you’re a photographer.

      And I’m so incredibly touched that you’ve done some research on MS. I think often times, most people could care less. Thanks for taking the time to understand better, friend.

  3. Pingback: Too Cool For School | love | life | chocolate

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s